MUNICIPAL INCOME TAXATION IN THE UNITED STATES
Leon Quinto
Journal of Finance, 1955, vol. 10, issue 1, 84-85
Date: 1955
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1540-6261.1955.tb01571.x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jfinan:v:10:y:1955:i:1:p:84-85
Ordering information: This journal article can be ordered from
http://www.afajof.org/membership/join.asp
Access Statistics for this article
More articles in Journal of Finance from American Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().